Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 42, NWS Austin/San Antonio, TX

May 21, 2016Comal County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 21, 2016, 12:37 PM CDT for Comal County, Guadalupe County, Texas. It took effect at May 21, 2016, 7:30 PM CDT. It was in force for 48 hr.

The area

The outline as issued.

The facts

Issued
May 21, 2016, 12:37 PM CDT (17:37 UTC)
In effect from
May 21, 2016, 7:30 PM CDT
Expired
May 23, 2016, 7:40 PM CDT
In force
48 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Comal County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 8 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River above Comal River at New Braunfels (NBRT2). The gauge peaked at 6.10 ft at May 22, 2016, 5:00 AM CDT.

actionminormoderate51005/2105/2205/2305/2405/25
Action stage
6 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08168500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

230 
WGUS44 KEWX 211737
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1237 PM CDT SAT MAY 21 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Guadalupe River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC091-187-221137-
/O.NEW.KEWX.FL.W.0042.160522T0030Z-160524T0040Z/
/NBRT2.1.DR.160522T0030Z.160522T0500Z.160523T1240Z.NO/
1237 PM CDT SAT MAY 21 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Guadalupe River At NB Abv Comal.
* from this evening to Monday evening...or until the warning is cancelled.
* At 12:15 PM Saturday the stage was 5.0 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday evening and continue to rise
  to around 7.3 feet by late Saturday evening. This is due to released from Canyon
  Lake. The river is not expected to fall
  below flood stage until Monday morning.
* Impact...At 7.0 feet...Minor lowland flooding reaches the lowest sections of 
  River Road above New Braunfels threatening sleeping campers, autos and gear on
  low areas near and above Gruene. The bridge on Gruene Road becomes flooded and
  impassable..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 NB Abv Comal        6    7    5.0   Sat 12 PM   7.3   7.2   2.8   2.8   2.8


&&

LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812


$$

TXC091-187-221137-
/O.NEW.KEWX.FL.W.0043.160521T2300Z-160524T0020Z/
/GBCT2.1.DR.160521T2300Z.160522T0200Z.160523T1220Z.NO/
1237 PM CDT SAT MAY 21 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Guadalupe River At NB Below Comal.
* from this evening to Monday evening...or until the warning is cancelled.
* At 11:45 AM Saturday the stage was 11.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage around 6 PM Saturday and continue to rise to
  around 13.2 feet by around 9 PM and remain steady at that level until late
  Monday morning. This is due to released from Canyon Lake. The river is expected
  to fall below flood stage by late Monday morning.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain 
  closing lowest roads and crossings near the river..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 NB Below Comal     13   13   11.6   Sat 12 PM  13.2  13.1  10.4  10.3  10.3


&&

LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
      2952 9801 2959 9807             

$$

sbs
3 follow-up statements
880 
WGUS84 KEWX 220304
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1004 PM CDT SAT MAY 21 2016

...The flood warning continues for the following rivers in Texas...

  Guadalupe River At NB Abv Comal Affecting Comal and Guadalupe Counties
  Guadalupe River At NB Below Comal Affecting Comal and Guadalupe Counties
  Sandies Creek Near Westhoff Affecting De Witt County
  Guadalupe River Near Cuero Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC091-187-222104-
/O.EXT.KEWX.FL.W.0042.000000T0000Z-160524T0500Z/
/NBRT2.1.DR.160522T1000Z.160522T1800Z.160523T1700Z.NO/
1004 PM CDT SAT MAY 21 2016

 The flood warning continues for
  the Guadalupe River At NB Abv Comal.
* At  9:45 PM Saturday the stage was 6.1 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...River forecast to rise above flood stage by early Sunday and continue 
  to rise to near 7.1 feet by early Sunday Afternoon. The river will fall below flood 
  stage by Monday early afternoon. This is due to releases from Canyon Dam. 
* Impact...At 7.0 feet...Minor lowland flooding reaches the lowest sections of 
  River Road above New Braunfels threatening sleeping campers, autos and gear on
  low areas near and above Gruene. The bridge on Gruene Road becomes flooded and
  impassable..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 NB Abv Comal        6    7    6.1   Sat 10 PM   7.0   7.1   2.9   2.8   2.8


&&

LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812


$$

TXC091-187-222104-
/O.EXT.KEWX.FL.W.0043.000000T0000Z-160524T0400Z/
/GBCT2.1.DR.160522T0930Z.160522T1000Z.160523T1600Z.NO/
1004 PM CDT SAT MAY 21 2016

 The flood warning continues for
  the Guadalupe River At NB Below Comal.
* At  9:45 PM Saturday the stage was 12.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by early Sunday and continue 
  to rise to near 13.1 feet by tomorrow early afternoon. The river will fall below flood 
  stage by late Monday morning. This is due to releases from Canyon Dam. 
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain 
  closing lowest roads and crossings near the river..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 NB Below Comal     13   13   12.3   Sat 10 PM  13.1  13.0  10.5  10.4  10.4


&&

LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
      2952 9801 2959 9807             

$$

TXC123-221440-
/O.EXT.KEWX.FL.W.0038.000000T0000Z-160522T1440Z/
/WHOT2.2.ER.160520T1632Z.160521T0530Z.160522T0240Z.NO/
1004 PM CDT SAT MAY 21 2016

 The flood warning continues for
  the Sandies Creek Near Westhoff.
* At  9:15 PM Saturday the stage was 21.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage later tonight.
* Impact...At 21.0 feet...Minor lowland flooding from the headwaters southeast 
  of Seguin to the Guadalupe River confluence near Cuero cuts off and 
  potentially drowns livestock. The approaches to the Farm to Market 240 bridge 
  three miles northeast of Westhoff flood..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Westhoff           12   21   21.1   Sat 09 PM  18.5  10.5   5.8   4.9   4.7


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$

TXC123-222104-
/O.EXT.KEWX.FL.W.0034.000000T0000Z-160524T0630Z/
/CUET2.1.ER.160520T1532Z.160522T1800Z.160523T1830Z.NO/
1004 PM CDT SAT MAY 21 2016

 The flood warning continues for
  the Guadalupe River Near Cuero.
* At  9:30 PM Saturday the stage was 25.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.8 feet by early Sunday
  afternoon. The river will fall below flood stage early Monday afternoon.
* Impact...At 27.0 feet...Lowland flooding extends into the left flood plain 
  above Cuero threatening livestock..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Cuero              19   24   25.5   Sat 09 PM  25.7  24.9  19.7  15.1  12.1


&&

LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
      2894 9720 2901 9724             

$$
651 
WGUS84 KEWX 221526
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1026 AM CDT SUN MAY 22 2016

...The flood warning continues for the following rivers in Texas...

  Guadalupe River At NB Above Comal Affecting Comal and Guadalupe Counties
  Guadalupe River At NB Below Comal Affecting Comal and Guadalupe Counties
  Guadalupe River Near Cuero Affecting De Witt County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC091-187-230926-
/O.EXT.KEWX.FL.W.0042.000000T0000Z-000000T0000Z/
/NBRT2.1.DR.160522T2020Z.160522T2100Z.000000T0000Z.NO/
1026 AM CDT SUN MAY 22 2016

 The flood warning continues for the Guadalupe River At NB Above Comal.
* At  9:15 AM Sunday the stage was 6.0 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by around 3 PM Sunday and rise to 7.2 feet by
  4 PM Sunday. The river level is expected to remain at or around 7.2 feet for several
  days. This is due to releases from Canyon Lake.
* Impact...At 7.0 feet...Minor lowland flooding reaches the lowest sections of 
  River Road above New Braunfels threatening sleeping campers, autos and gear on
  low areas near and above Gruene. The bridge on Gruene Road becomes flooded and
  impassable.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 NB Abv Comal        6    7    6.0   Sun 10 AM   7.2   7.2   7.1   7.1   7.1


&&

LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812


$$

TXC091-187-230926-
/O.EXT.KEWX.FL.W.0043.000000T0000Z-000000T0000Z/
/GBCT2.1.DR.160522T1930Z.160523T0200Z.000000T0000Z.NO/
1026 AM CDT SUN MAY 22 2016

 The flood warning continues for the Guadalupe River At NB Below Comal.
* At  8:45 AM Sunday the stage was 12.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Sunday afternoon and continue to rise to 
  around 13.2 feet during the afternoon. The river level is expected to remain
  at or around 13.2 feet for several days. This is due to releases from Canyon Lake.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain 
  closing lowest roads and crossings near the river.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 NB Below Comal     13   13   12.3   Sun 10 AM  13.2  13.2  13.2  13.2  13.2


&&

LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
      2952 9801 2959 9807             

$$

TXC123-230926-
/O.EXT.KEWX.FL.W.0034.000000T0000Z-160523T1541Z/
/CUET2.1.ER.160520T1532Z.160522T1501Z.160523T0341Z.NO/
1026 AM CDT SUN MAY 22 2016

 The flood warning continues for the Guadalupe River Near Cuero.
* At  8:30 AM Sunday the stage was 25.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river level appears to be nearing a crest around 26 feet Sunday
  morning. After cresting on Sunday...the river level is expected to fall below
  bankfull as early as early Tuesday morning.
* Impact...At 27.0 feet...Lowland flooding extends into the left flood plain 
  above Cuero threatening livestock.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Cuero              19   24   26.0   Sun 10 AM  22.1  18.0  15.1  11.8  10.6


&&

LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
      2894 9720 2901 9724             

$$

sbs
007 
WGUS84 KEWX 230235
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
935 PM CDT SUN MAY 22 2016

...The flood warning is cancelled for the following rivers in Texas...

  Guadalupe River At NB Abv Comal Affecting Comal and Guadalupe Counties
  Guadalupe River At NB Below Comal Affecting Comal and Guadalupe Counties
...The flood warning continues for the following rivers in Texas...

  Guadalupe River Near Cuero Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC091-187-230305-
/O.CAN.KEWX.FL.W.0042.000000T0000Z-160523T0235Z/
/NBRT2.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.NO/
935 PM CDT SUN MAY 22 2016

The flood warning is cancelled for
  the Guadalupe River At NB Abv Comal.
* At  9:15 PM Sunday the stage was 6.0 feet.
* Flood stage is 7.0 feet.
* Forecast...The river will continue to remain just above bankfull stage but 
  below flood stage. This is due to releases from Canyon Lake Dam. The river
  will remain at this level until releases from Canyon Lake Dam decrease. 
* Impact...At 6.0 feet...Minor lowland flooding reaches the lower portions of 
  campsites along River Road. Water reaches the bridge floor at Gruene Road..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 NB Abv Comal        6    7    6.0   Sun 09 PM   6.1   6.0   6.1   6.1   6.1


&&

LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812


$$

TXC091-187-230305-
/O.CAN.KEWX.FL.W.0043.000000T0000Z-160523T0235Z/
/GBCT2.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.NO/
935 PM CDT SUN MAY 22 2016

The flood warning is cancelled for
  the Guadalupe River At NB Below Comal.
* At  8:45 PM Sunday the stage was 12.3 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to remain around 12.3 feet which
  is below bankfull and flood stage. This is due to releases from Canyon 
  Lake Dam. The river will remain at this level until releases from Canyon 
  Lake Dam decrease. 
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain 
  closing lowest roads and crossings near the river..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 NB Below Comal     13   13   12.3   Sun 09 PM  12.3  12.3  12.3  12.3  12.2


&&

LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
      2952 9801 2959 9807             

$$

TXC123-232035-
/O.EXT.KEWX.FL.W.0034.000000T0000Z-160524T0045Z/
/CUET2.1.ER.160520T1532Z.160522T1815Z.160523T1245Z.NO/
935 PM CDT SUN MAY 22 2016

 The flood warning continues for
  the Guadalupe River Near Cuero.
* At  8:30 PM Sunday the stage was 25.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by tomorrow 
  morning.
* Impact...At 27.0 feet...Lowland flooding extends into the left flood plain 
  above Cuero threatening livestock..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Cuero              19   24   25.9   Sun 08 PM  24.2  18.8  16.7  13.2  11.0


&&

LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
      2894 9720 2901 9724             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 21, 6:45 AM CDT, 5 hours 52 minutes earlier.

Area forecast discussion, May 21, 6:45 AM CDT, 5 hours 52 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
645 AM CDT SAT MAY 21 2016

.AVIATION...
IFR conditions have developed across DRT/SAT/SSF although some
sites are jumping into MVFR from time to time. AUS has yet to drop
to IFR but they too might drop below 1kft over the next hour or
two. The IFR/MVFR will continue through the morning with thick
cloud cover before some improvements by early afternoon as deck
thins just enough. Counting on VFR most sites by mid to late
afternoon. Fairly light east and southeast winds will prevail
today. There are a few pop up showers around the area so decided
to handle with a VCSH. That is mainly for the AM hours. Low
chances of thunder in the PM...but chances too low to mention in
the TAFS at this time.

Look for a repeat tonight with more IFR/MVFR ceilings developing
at or before midnight.

&&

.PREV DISCUSSION... /ISSUED 353 AM CDT SAT MAY 21 2016/

SHORT TERM (Today through Sunday)...
The early morning radar data shows light showers are developing
across a good portion of south central Texas. These showers are a
result of warm air advection as noted by the VAD wind profiler on
area radars. Once the low-level jet weakens by mid-morning, most
of these showers will dissipate. For this afternoon, we could see
some isolated showers and thunderstorms develop during the peak
heating hours. With the lack of a good low-level focus, we'll keep
rain chances at 20% for most areas. The exception will be near the
coastal plains where a warm front will move inland this afternoon.
Also, we could see a strong to possibly severe storm or two move
into the southern Edwards Plateau and Rio Grande plains late this
afternoon or early this evening. Should any storms manage to
impact this area, the main severe weather concerns will be large
hail and damaging winds. For tonight, the low-level jet
strengthens and this is expected to lead to additional light
showers late this evening into early Sunday morning. On Sunday,
the overall weather pattern will change little across the
region. We will also need to monitor thunderstorm develop well to
our northwest. Some of the models suggest early morning activity
over west Texas will move into central Texas by late Sunday
evening. Should this pattern develop, we could see some strong to
possibly severe thunderstorms with this complex. Again, large hail
and damaging winds will be the main severe weather concerns. For
now, we have increased rain chances slightly given good agreement
among model data.

LONG TERM (Sunday Night through Friday)...
For the upcoming work week, the large scale pattern will change
little across the lower 48. A broad trough in the western U.S.
will maintain southwesterly flow aloft over south central Texas.
This pattern will keep a persistent southerly flow in the low-
levels, resulting in plenty of late night and morning cloud cover
with partial afternoon clearing. We also expect at least isolated
to possibly scattered convection across the region, especially
during the afternoon and evening hours. Rain chances will largely
be dominated by any mesoscale boundaries and this will make it
tough to pinpoint exactly which areas stand the better chance for
rainfall. For now, prefer to go with a fairly broad coverage of
20-30% rain chances for the upcoming work week. We will continue
to monitor and refine the forecast as we get a better handle on
the mesocale features. Given the active southwest flow aloft and
dryline, can't rule out a low risk for strong to severe storms for
the upcoming week. At this time, the most likely area for strong
to severe storms would be the southern Edwards Plateau and Rio
Grande plains. As for temperatures through the forecast period, we
expect daytime highs to remain at or just above normal, while
overnight lows remain above normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              86  70  87  70  86 /  20  20  30  20  30
Austin Bergstrom Intl Airport  86  70  88  70  86 /  20  20  30  20  30
New Braunfels Muni Airport     86  71  88  71  86 /  20  20  30  20  20
Burnet Muni Airport            85  69  84  69  84 /  20  20  30  20  30
Del Rio Intl Airport           89  73  88  73  92 /  20  20  20  20  20
Georgetown Muni Airport        86  69  87  70  86 /  20  20  30  20  30
Hondo Muni Airport             88  71  89  72  88 /  20  20  20  20  20
San Marcos Muni Airport        85  70  86  71  86 /  20  20  30  20  30
La Grange - Fayette Regional   85  71  86  72  88 /  30  20  30  20  30
San Antonio Intl Airport       87  71  90  72  87 /  20  20  30  20  20
Stinson Muni Airport           87  72  89  73  88 /  20  20  30  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...09
Synoptic/Grids...24
Hazardous weather outlook, May 21, 4:11 AM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
411 AM CDT SAT MAY 21 2016

TXZ171>173-183>194-202>209-217>225-228-220915-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
411 AM CDT SAT MAY 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THIS AFTERNOON AND EVENING...THERE IS A MARGINAL RISK OF SEVERE
THUNDERSTORMS GENERALLY WEST OF A MOUNTAIN HOME TO PEARSALL LINE.
ONLY A FEW THUNDERSTORMS ARE EXPECTED TO MOVE EAST INTO SOUTH
CENTRAL TEXAS AFTER FORMING OFF THE HIGHER TERRAIN OF MEXICO AND
WEST TEXAS. HOWEVER...ANY STORM THAT DEVELOPS IN THIS AREA HAS A
CHANCE TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ON SUNDAY THERE IS A MARGINAL TO SLIGHT RISK OF SEVERE STORMS
OVER ALL OF SOUTH CENTRAL TEXAS. THUNDERSTORM COVERAGE IS AGAIN
EXPECTED TO BE LOW...BUT ANY STORM THAT DEVELOPS COULD BECOME
SEVERE. ISOLATED THUNDERSTORMS ARE EXPECTED MID WEEK WITH A SLIGHT
INCREASE IN AREAL COVERAGE THURSDAY AND FRIDAY. STRONG TO ISOLATED
SEVERE STORMS ARE POSSIBLE DURING THIS TIME PERIOD AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR FLOODING
REPORTS TO THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 12:37 PM CDTRiver Flood WarningEWXComal, Guadalupe55 hr
May 21, 5:44 PM CDTSpecial Weather StatementEWXLavaca31 min

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.